# SDR AALA20121127003

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 61,098 hours, 31,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 23 TO 26 INOPERATIVE.  RESEAT BATTERY FOR CEILING EMERGENCY LIGHTS FROM ROWS 23 TO 26.  OPS CHECK NORMAL.
